| Model Number |
M00558640 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used during a procedure performed on (b)(6) 2025.During the procedure, the balloon did not deflate well.It was also reported that they were unable to retrieve the balloon.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block b5 has been updated based on the additional information received on august 25, 2025.Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used during a procedure performed on (b)(6) 2025.During the procedure, the balloon did not deflate well.It was also reported that they were unable to retrieve the balloon.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.Additional information was received on august 25, 2025: it was reported that the type of procedure being performed was endoscopic retrograde cholangiopancreatography (ercp) and the procedure was completed with another cre pro wireguided dilatation balloon.